# SDR 07FDEA00752

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK OTBD FLANGE IS CORRODED AT BS 950 ,10 TO 950A 8, LBL 25, WL 208.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS REF SRM 53-10-1 FIG 3.   REPAIRED SEAT TRACK REF SRM 53-10-5 FIG 7.  CLASSIFIED AS A MAJOR REPAIR.
